# SDR KCSA071446

- Difficulty date: October 7, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1890-1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR SKIN CORRODED BETWEEN BS 1890 AND 1910, STR 40R.
